# SDR GSG

- Difficulty date: April 17, 2002
- Submitted: April 17, 2002
- Operation: General aviation
- Aircraft: N744X
- Make and model: Amd FALCON50MYST
- Aircraft serial: 58
- Aircraft time: 8,728 hours, 4,652 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211746066
- Part serial: 19A0292
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START (NO START SEQUENCE AT ALL).  AFTER PRESSING THE APU MASTER, THE APU START BUTTON NEVER ILLUMINATED.  THE RPM GAUGE INDICATES 120 PERCENT AT ALL TIMES.  THE APU FAULT PANEL INDICATES LOW OIL PRESSURE, OVERSPEED.  DETERMINED THAT THE APU ECU WAS DEFECTIVE.  WITH THE APU SHUT DOWN, THE ECU INDICATED THAT THE APU WAS RUNNING.  THE APU WOULD NOT START BECAUSE THE LOW OIL PRESSURE LOGIC PREVENTED IT FROM STARTING.  REPLACED THE ECU.  APU STARTS AND RUNS NORMAL.
